# SDR SWAA982653

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 655280915
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ON APPROACH, NR 2 ENGINE FIRE WARNING BELL AND HORN SOUNDED.  PERFORMED ENGINE SHUTDOWN PROCEDURES AND ACTIVATED FIRE BOTTLES.  MADE AN UNEVENTFUL LANDING.  INSPECTED WITH NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  REMOVED AND REPLACED LOWER FIRE LOOP.  REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION UNITS, AND BOTH FIRE BOTTLES.  CLEANED AND REINSTALLED ALL LOOP DISCONNECTS TO UPPER AND LOWER DETECTORS.  ALL RESISTANCE CHECKED WITHIN M/M LIMITS.  ENGINE RUN CHECKED NORMAL.
